MAUDE Adverse Event Report: STERILMED, INC.; ELECTROSURGICAL, CUTTING, COAGULATION, REPROCESSED

STERILMED, INC.; ELECTROSURGICAL, CUTTING, COAGULATION, REPROCESSED
Model Number COVLF1737
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
The ligasure hand piece did not work.We tried two different machines.When that did not correct the problem, we switched hand pieces and that corrected the problem.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING, COAGULATION, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n. ste 2
plymouth MN 55446
MDR Report Key8288777
Report Number8288777
Device Sequence Number2463276
Product Code GEI
UDI-Device Identifier10888551044462
UDI-Public(01)10888551044462(17)20190515(10)2055013
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/04/2019
Report Date (Section F) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOVLF1737
Device Catalogue NumberCOVLF1737
Device Lot Number2055013
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/30/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight55
Date Report Sent to FDA01/04/2019